# SDR SWAA2024082610350

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRACK RBL 13.84 LOCATED BS 767 AT AFT CARGO COMPARTMENT 2024-420850<[01] REFER TO FAULT TTG8Q00UEXZZ WHERE EA 24-153-02050 WAS ADDED AS A SUBTASK.;[02] REFER TO FAULT TTG8Q00UEXZZ WHERE EA 24-153-02050 WAS ADDED AS A SUBTASK.
